# SDR 29GA2016031400001

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 33,331 hours, 37,689 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426833
- Part serial: 581
- Condition: Faulty
- Location: Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIERENCE LOSS OF BRAKING.  AFTER TURNING OFF ANTI-SKID, AIRPLANE WAS BRAKING NORMALLY.  INSPECTED AND FOUND ANTI-SKID CONTROL BOX AT FAULT ALSO BLEED BRAKE SYS.  OPS CHECK GOOD AT THIS TIME IAW AMM 32-43-05 & 32-42-00.
